# SDR UIEA2022021700144

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Frame
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG L/H CORE COWL INNER NO.4 FRAME MID AREA FOUND CHAFING DAMAGE( #1 ENG LH CORE COWL INNER NO.4 FRAME MID CHAFING DAMAGE AREA EXTERNAL PATCH REPAIRED )
